Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Nosebleed


  • Please log in to reply
5 replies to this topic

#1 memeto2

memeto2

    Senior Bronze Member

  • Members
  • PipPipPip
  • 36 posts

Posted 10 December 2006 - 12:42 PM

hello everyone,today I have had 2 nosebleeds,i guess what made them pretty bad is because im on coumiden.i just want to know if you all think its because I started a differant pain medicine(celabrex).i have never had nose bleeds before and this has me worried.thanks memeto2

#2 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,892 posts

Posted 10 December 2006 - 12:50 PM

Hi Memeto,

Oh man sorry to hear about your nosebleeds. I have never heard of that side effect before with Celebrex. The coumadin will play a role in it though. Are you able to get them stopped right away?

If it continues through to tomorrow, I suggest you call your provider. They may need to check you PT and make sure your level of coumadin is therapeutic.

Hang in there,
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#3 janey

janey

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 11 December 2006 - 04:49 AM

Mememto,
Right after I started taking an adult size aspirin everyday (due to atrial fibrillation), I was experiencing nosebleeds. They were easy to stop, but I did get one a day for a couple of weeks. Each day the bleed was less and less and now it's been a while since I got one. Have you been on coumadin long?

I'm with Sweet - if you can't get them to stop easily and they persist, please go see your doctor.

Big Hugs,
Janey Willis
ISN Support Specialist
(Retired) ISN Assistant Webmaster
(Retired) ISN News Director
(Retired) ISN Technical Writer for Training Manuals
International Scleroderma Network (ISN)

#4 memeto2

memeto2

    Senior Bronze Member

  • Topic Starter
  • Members
  • PipPipPip
  • 36 posts

Posted 11 December 2006 - 10:17 AM

hello,ive been on coumiden since october 27,my dose always changes ,im either to high or to low.the nose bleeds stop after a couple minutes but boy does it bleed!!and I just came back from the lab having my 2 week bllod draw so maybe they will call if anythings is wrong...thank you all!!memeto2

#5 scampie5

scampie5

    Silver Member

  • Members
  • PipPipPipPip
  • 158 posts

Posted 11 December 2006 - 10:48 AM

Hi , last year I had awful nose bleeds I ended up in hospital with them , this year I was diagnosed with Scleroderma and undersatnd that the nose bleeds are apart of it as the blood vesils burst hope this helps Lynn

#6 memeto2

memeto2

    Senior Bronze Member

  • Topic Starter
  • Members
  • PipPipPip
  • 36 posts

Posted 11 December 2006 - 11:26 PM

thanks lynn for the information,that might just be whats causing them.thank goodness I didn't have any yesterday.memeto2